American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12A50) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 36 found      Go to page: 1 2

[1] Eric Seah, Lawrence C. Washington and Hugh C. Williams. The calculation of a large cubic class number with an application to real cyclotomic fields . Math. Comp. 41 (1983) 303-305. MR 701641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] H. C. Williams, G. W. Dueck and B. K. Schmid. A rapid method of evaluating the regulator and class number of a pure cubic field . Math. Comp. 41 (1983) 235-286. MR 701638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] R. J. Schoof. Class groups of complex quadratic fields . Math. Comp. 41 (1983) 295-302. MR 701640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Theresa P. Vaughan. The discriminant of a quadratic extension of an algebraic field . Math. Comp. 40 (1983) 685-707. MR 689482.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] F. J. van der Linden. Class number computations of real abelian number fields . Math. Comp. 39 (1982) 693-707. MR 669662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Richard H. Hudson and Kenneth S. Williams. Class number formulae of Dirichlet type . Math. Comp. 39 (1982) 725-732. MR 669664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Bennett Setzer. The determination of all imaginary, quartic, abelian number fields with class number $1$ . Math. Comp. 35 (1980) 1383-1386. MR 583516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Samuel S. Wagstaff. $p$-divisibility of certain sets of Bernoulli numbers . Math. Comp. 34 (1980) 647-649. MR 559208.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] H. C. Williams, G. Cormack and E. Seah. Calculation of the regulator of a pure cubic field . Math. Comp. 34 (1980) 567-611. MR 559205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] H. C. Williams. Errata: ``Certain pure cubic fields with class-number one'' [Math. Comp. {\bf 31} (1977), no. 138, 578--580;\ MR {\bf 55} \#5578] . Math. Comp. 33 (1979) 847-848. MR 535439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] F. Diaz y Diaz, Daniel Shanks and H. C. Williams. Quadratic fields with $3$-rank equal to $4$ . Math. Comp. 33 (1979) 836-840. MR 521299.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] H. C. Williams and Daniel Shanks. A note on class-number one in pure cubic fields . Math. Comp. 33 (1979) 1317-1320. MR 537977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Reijo Ernvall. Corrigenda: ``Cyclotomic invariants and $E$-irregular primes'' (Math. Comp. {\bf 32} (1978), no. 142, 617--629) by Ernvall and T. Mets\"ankyl\"a . Math. Comp. 33 (1979) 433. MR 514840.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Charles J. Parry. On the class number of relative quadratic fields . Math. Comp. 32 (1978) 1261-1270. MR 502013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] H. Eisenbeis, G. Frey and B. Ommerborn. Computation of the $2$-rank of pure cubic fields . Math. Comp. 32 (1978) 559-569. MR 0480416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] D. H. Lehmer and J. M. Masley. Table of the cyclotomic class numbers $h\sp*(p)$ and their factors for $200. Math. Comp. 32 (1978) 577-582. MR 0498484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] R. Ernvall and T. Metsänkylä. Cyclotomic invariants and $E$-irregular primes . Math. Comp. 32 (1978) 617-629. MR 482273.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] D. H. Lehmer. Prime factors of cyclotomic class numbers . Math. Comp. 31 (1977) 599-607. MR 0432589.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Charles J. Parry. Real quadratic fields with class numbers divisible by five . Math. Comp. 31 (1977) 1019-1029. MR 0498483.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] D. A. Buell, H. C. Williams and K. S. Williams. On the imaginary bicyclic biquadratic fields with class-number $2$ . Math. Comp. 31 (1977) 1034-1042. MR 0441914.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] H. C. Williams. Certain pure cubic fields with class-number one . Math. Comp. 31 (1977) 578-580. MR 0432591.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] M. D. Hendy. Corrigendum: ``The distribution of ideal class numbers of real quadratic fields'' (Math. Comp. {\bf 29} (1975), no. 132, 1129--1134) . Math. Comp. 30 (1976) 679. MR 0409403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Duncan A. Buell. Class groups of quadratic fields . Math. Comp. 30 (1976) 610-623. MR 0404205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Daniel Shanks. Class groups of the quadratic fields found by F. Diaz y Diaz . Math. Comp. 30 (1976) 173-178. MR 0399039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Daniel Shanks. Corrigendum: ``Class groups of the quadratic fields found by F. Diaz y Diaz'' (Math. Comp. {\bf 30} (1976), no. 133, 173--178) . Math. Comp. 30 (1976) 900. MR 0406968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Pierre Barrucand, H. C. Williams and L. Baniuk. A computational technique for determining the class number of a pure cubic field . Math. Comp. 30 (1976) 312-323. MR 0392913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] M. D. Hendy. The distribution of ideal class numbers of real quadratic fields . Math. Comp. 29 (1975) 1129-1134. MR 0409402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Richard B. Lakein. Computation of the ideal class group of certain complex quartic fields. II . Math. Comp. 29 (1975) 137-144. MR 0444605.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] H. M. Stark. On complex quadratic fields wth class-number two . Math. Comp. 29 (1975) 289-302. MR 0369313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Frank Gerth. A note on $1$-class groups of number fields . Math. Comp. 29 (1975) 1135-1137. MR 0409406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 36 found      Go to page: 1 2